Alert archive / South Dakota / Wind Chill Advisories in 2007
Wind Chill Advisory 2, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill advisory at Jan 14, 2007, 11:03 AM CST for 21 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2007, 11:03 AM CST (17:03 UTC)
- Expired
- Jan 15, 2007, 3:10 PM CST
- In force
- 28 hr
- Issued by
- NWS Aberdeen, SD
All 23 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hyde County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 29 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 5.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KABR 141703 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1103 AM CST SUN JAN 14 2007 ...VERY COLD AIR PUSHING SOUTH FROM CANADA COMBINED WITH STRONGER NORTH WINDS...WILL CAUSE VERY COLD WIND CHILL READINGS THIS AFTERNOON INTO EARLY THIS EVENING ACROSS NORTH CENTRAL AND NORTHEAST SOUTH DAKOTA...AND WEST CENTRAL MINNESOTA... MNZ039-046-SDZ003>011-015>017-150000- /O.NEW.KABR.WC.Y.0002.070114T1703Z-070115T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON 1103 AM CST SUN JAN 14 2007 /1003 AM MST SUN JAN 14 2007/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. FALLING TEMPERATURES AND NORTH WINDS OF 10 TO 20 MPH...WILL COMBINE TO PRODUCE WIND CHILL READINGS OF 20 BELOW...TO 30 BELOW THIS AFTERNOON INTO THE EARLY EVENING ...CROSS NORTH CENTRAL AND NORTHEAST SOUTH DAKOTA...AS WELL AS WEST CENTRAL MINNESOTA. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ ALBRECHT
6 follow-up statements
000 WWUS43 KABR 142136 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 336 PM CST SUN JAN 14 2007 ...AN UPPER LEVEL SYSTEM WILL SLIDE NORTHEAST OUT OF COLORADO THIS EVENING INTO TONIGHT...SPREADING SNOW NORTHEASTWARD INTO EAST CENTRAL SOUTH DAKOTA THIS EVENING. IN ADDITION VERY COLD AIR PUSHING SOUTH FROM CANADA...COMBINED WITH NORTH WINDS WILL PRODUCE VERY COLD WIND CHILLS TONIGHT INTO MONDAY MORNING. SDZ020>023-150545- /O.NEW.KABR.WW.Y.0002.070114T2136Z-070115T1200Z/ CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 336 PM CST SUN JAN 14 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. SNOW WILL SPREAD NORTH INTO NORTHEAST SOUTH DAKOTA THIS EVENING...AND IS EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED BY MONDAY MORNING. NORTH WINDS OF 15 TO 20 MPH MAY CAUSE SOME AREAS OF BLOWING SNOW OVERNIGHT. VISIBILITIES MAY BE REDUCED TO LESS THAN ONE MILE AT TIMES IN THE SNOW AND BLOWING SNOW. IN ADDITION TO THE SNOW...THE NORTH WINDS WILL COMBINE WITH ARCTIC AIR TO PRODUCE DANGEROUSLY COLD WIND CHILLS THIS EVENING INTO TONIGHT. WIND CHILLS OF 20 BELOW TO 30 BELOW ARE EXPECTED THROUGH THE EARLY HOURS OF MONDAY MORNING. THE SNOW IS EXPECTED TO TAPER OFF TO FLURRIES BY MONDAY MORNING. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW... SLEET...FREEZING RAIN AND EXTREME WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. $$ SDZ018-019-150545- /O.EXB.KABR.WC.Y.0002.000000T0000Z-070115T1800Z/ SPINK-CLARK- INCLUDING THE CITIES OF...REDFIELD...CLARK 336 PM CST SUN JAN 14 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST MONDAY. VERY COLD TEMPERATURES...AND NORTH WINDS OF 10 TO 20 MPH...WILL COMBINE TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 BELOW...TO 30 BELOW ACROSS NORTHEAST SOUTH DAKOTA TONIGHT INTO MONDAY MORNING. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ SDZ036-037-051-150545- /O.EXB.KABR.WC.Y.0002.070115T0000Z-070115T1800Z/ HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...HIGHMORE...MILLER...FORT THOMPSON 336 PM CST SUN JAN 14 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST MONDAY. VERY COLD TEMPERATURES...AND NORTH WINDS OF 10 TO 20 MPH...WILL COMBINE TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 BELOW...TO 30 BELOW ACROSS CENTRAL SOUTH DAKOTA TONIGHT INTO MONDAY MORNING. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ MNZ039-046-SDZ005>008-010-011-017-150545- /O.EXT.KABR.WC.Y.0002.000000T0000Z-070115T1800Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON 336 PM CST SUN JAN 14 2007 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM CST MONDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST MONDAY. VERY COLD TEMPERATURES...AND NORTH WINDS OF 10 TO 20 MPH...WILL COMBINE TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 BELOW...TO 30 BELOW ACROSS NORTHEAST SOUTH DAKOTA...AND WEST CENTRAL MINNESOTA TONIGHT INTO MONDAY MORNING. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ SDZ003-004-009-015-016-150000- /O.CON.KABR.WC.Y.0002.000000T0000Z-070115T0000Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG 336 PM CST SUN JAN 14 2007 /236 PM MST SUN JAN 14 2007/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. NORTH WINDS OF 10 TO 15 MPH COMBINED WITH VERY COLD TEMPERATURES WILL CONTINUE TO PRODUCE WIND CHILLS IN THE 20 BELOW TO 25 BELOW RANGE THROUGH EARLY EVENING. WINDS ARE EXPECTED TO DIMINISH THIS EVENING...BUT VERY COLD TEMPERATURES ARE STILL EXPECTED FOR TONIGHT. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ ALBRECHT
000 WWUS43 KABR 142355 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 555 PM CST SUN JAN 14 2007 ...AN UPPER LEVEL SYSTEM WILL SLIDE NORTHEAST OUT OF COLORADO THIS EVENING INTO TONIGHT...SPREADING SNOW NORTHEASTWARD INTO EAST CENTRAL SOUTH DAKOTA THIS EVENING. IN ADDITION VERY COLD AIR PUSHING SOUTH FROM CANADA...COMBINED WITH NORTH WINDS WILL PRODUCE VERY COLD WIND CHILLS TONIGHT INTO MONDAY MORNING. SDZ003-004-009-015-016-150100- /O.CAN.KABR.WC.Y.0002.000000T0000Z-070115T0000Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG 555 PM CST SUN JAN 14 2007 /455 PM MST SUN JAN 14 2007/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND CHILL ADVISORY. VERY COLD TEMPERATURES CONTINUE...BUT THE WIND HAS DIMINISHED SO THE ADVISORY IS CANCELLED. $$ MNZ039-046-SDZ005>008-010-011-017>019-150800- /O.EXT.KABR.WC.Y.0002.070115T0000Z-070115T1800Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK 555 PM CST SUN JAN 14 2007 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM CST MONDAY... VERY COLD TEMPERATURES...AND NORTH WINDS OF 10 TO 20 MPH...WILL COMBINE TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 BELOW...TO 30 BELOW ACROSS NORTHEAST SOUTH DAKOTA...AND WEST CENTRAL MINNESOTA TONIGHT INTO MONDAY MORNING. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ SDZ020>023-150800- /O.CON.KABR.WW.Y.0002.000000T0000Z-070115T1200Z/ CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 555 PM CST SUN JAN 14 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... SNOW WILL SPREAD NORTH INTO NORTHEAST SOUTH DAKOTA THIS EVENING... AND IS EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED BY MONDAY MORNING. NORTH WINDS OF 15 TO 20 MPH MAY CAUSE SOME AREAS OF BLOWING SNOW OVERNIGHT. VISIBILITIES MAY BE REDUCED TO LESS THAN ONE MILE AT TIMES IN THE SNOW AND BLOWING SNOW. IN ADDITION TO THE SNOW...THE NORTH WINDS WILL COMBINE WITH ARCTIC AIR TO PRODUCE DANGEROUSLY COLD WIND CHILLS THIS EVENING INTO TONIGHT. WIND CHILLS OF 20 BELOW TO 30 BELOW ARE EXPECTED THROUGH THE EARLY HOURS OF MONDAY MORNING. THE SNOW IS EXPECTED TO TAPER OFF TO FLURRIES BY MONDAY MORNING. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW... SLEET...FREEZING RAIN AND EXTREME WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. $$ SDZ036-037-051-150800- /O.CON.KABR.WC.Y.0002.070115T0000Z-070115T1800Z/ HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...HIGHMORE...MILLER...FORT THOMPSON 555 PM CST SUN JAN 14 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST MONDAY... VERY COLD TEMPERATURES...AND NORTH WINDS OF 10 TO 20 MPH...WILL COMBINE TO PRODUCE DANGEROUSLY COLD WIND CHILLS OF 20 BELOW...TO 30 BELOW ACROSS CENTRAL SOUTH DAKOTA TONIGHT INTO MONDAY MORNING. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ KEEFE
000 WWUS43 KABR 150436 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1036 PM CST SUN JAN 14 2007 ...AN UPPER LEVEL SYSTEM WILL SLIDE NORTHEAST OUT OF COLORADO THIS EVENING INTO TONIGHT...SPREADING SNOW NORTHEASTWARD INTO EAST CENTRAL SOUTH DAKOTA THIS EVENING. IN ADDITION VERY COLD AIR PUSHING SOUTH FROM CANADA...COMBINED WITH NORTH WINDS WILL PRODUCE VERY COLD WIND CHILLS TONIGHT INTO MONDAY MORNING. SDZ020>023-151245- /O.CAN.KABR.WW.Y.0002.000000T0000Z-070115T1200Z/ /O.EXA.KABR.WC.Y.0002.000000T0000Z-070115T1800Z/ CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1036 PM CST SUN JAN 14 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST MONDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW... SLEET...FREEZING RAIN AND EXTREME WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ MNZ039-046-SDZ005>008-010-011-017>019-036-037-051-151245- /O.CON.KABR.WC.Y.0002.000000T0000Z-070115T1800Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...HIGHMORE...MILLER...FORT THOMPSON 1036 PM CST SUN JAN 14 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST MONDAY... BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ KEEFE
000 WWUS43 KABR 150949 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 349 AM CST MON JAN 15 2007 .COLD ARCTIC AIR COMBINED WITH NORTHERLY WINDS WILL RESULT IN BITTERLY COLD WIND CHILLS TODAY. MNZ039-046-SDZ006>008-011-018>023-151815- /O.EXT.KABR.WC.Y.0002.000000T0000Z-070116T0000Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 349 AM CST MON JAN 15 2007 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTHERLY WINDS OF 10 TO 15 MPH AND TEMPERATURES BELOW ZERO WILL PRODUCE WIND CHILL TEMPERATURES OF 20 TO 35 BELOW. THE WINDS ARE EXPECTED TO DECREASE BY THIS EVENING. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ SDZ005-010-017-036-037-051-151800- /O.CON.KABR.WC.Y.0002.000000T0000Z-070115T1800Z/ MCPHERSON-EDMUNDS-FAULK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...IPSWICH...FAULKTON... HIGHMORE...MILLER...FORT THOMPSON 349 AM CST MON JAN 15 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... NORTHERLY WINDS OF 10 TO 15 MPH AND TEMPERATURES BELOW ZERO WILL PRODUCE WIND CHILL TEMPERATURES OF 20 TO 35 BELOW. CONDITIONS ARE EXPECTED TO IMPROVE BY THIS AFTERNOON. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ KNUTSVIG
000 WWUS43 KABR 151727 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1127 AM CST MON JAN 15 2007 .COLD ARCTIC AIR COMBINED WITH NORTHERLY WINDS WILL RESULT IN BITTERLY COLD WIND CHILLS TODAY. SDZ005-010-017-036-037-051-151830- /O.CAN.KABR.WC.Y.0002.000000T0000Z-070115T1800Z/ MCPHERSON-EDMUNDS-FAULK-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...IPSWICH...FAULKTON... HIGHMORE...MILLER...FORT THOMPSON 1127 AM CST MON JAN 15 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND CHILL ADVISORY. WIND SPEEDS HAVE DROPPED TO AROUND 5 MPH...SO THE WIND CHILL ADVISORY HAS BEEN CANCELED. WIND CHILLS OF 10 BELOW TO 15 BELOW CAN STILL EXPECTED THROUGH THE AFTERNOON...AS TEMPERATURES WILL ONLY RISE INTO THE SINGLE DIGITS BELOW ZERO FOR AFTERNOON HIGHS. $$ SDZ006-151830- /O.CAN.KABR.WC.Y.0002.000000T0000Z-070116T0000Z/ BROWN- INCLUDING THE CITY OF...ABERDEEN 1127 AM CST MON JAN 15 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND CHILL ADVISORY. WIND SPEEDS HAVE DROPPED TO AROUND 5 MPH...SO THE WIND CHILL ADVISORY HAS BEEN CANCELED. WIND CHILLS OF 10 BELOW TO 15 BELOW CAN STILL EXPECTED THROUGH THE AFTERNOON...AS TEMPERATURES WILL ONLY RISE INTO THE SINGLE DIGITS BELOW ZERO FOR AFTERNOON HIGHS. $$ MNZ039-046-SDZ007-008-011-018>023-160000- /O.CON.KABR.WC.Y.0002.000000T0000Z-070116T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-SPINK-CLARK-CODINGTON- GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...MILBANK... CASTLEWOOD...CLEAR LAKE 1127 AM CST MON JAN 15 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTH WINDS OF 10 TO 15 MPH COMBINED WITH COLD TEMPERATURES WILL CONTINUE TO PRODUCE WIND CHILLS IN THE 20 BELOW TO 25 BELOW RANGE THROUGH EARLY EVENING. BITTERLY COLD WIND CHILLS CAN CAUSE FROSTBITE IN A MATTER OF MINUTES. IF YOU DO GO OUTDOORS...WEAR SEVERAL LAYERS OF LOOSE- FITTING CLOTHING ALONG WITH A HAT AND GLOVES. $$ ALBRECHT
000 WWUS43 KABR 152110 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 310 PM CST MON JAN 15 2007 ...HIGH PRESSURE OVER THE AREA WILL BRING LIGHT WINDS AND COLD TEMPERATURES TO THE REGION TONIGHT... MNZ039-046-SDZ007-008-011-018>023-152215- /O.CAN.KABR.WC.Y.0002.000000T0000Z-070116T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-SPINK-CLARK-CODINGTON- GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...MILBANK... CASTLEWOOD...CLEAR LAKE 310 PM CST MON JAN 15 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE WARMED INTO THE SINGLE DIGITS ABOVE ZERO THIS AFTERNOON...ALLOWING WIND CHILLS TO WARM TO AROUND 10 BELOW ZERO. THEREFORE THE WIND CHILLS ARE NOT COLD ENOUGH TO MEET ADVISORY CRITERIA...AND THE ADVISORY HAS BEEN CANCELLED. WINDS WILL BECOME VERY LIGHT THIS EVENING...WITH VERY COLD TEMPERATURES EXPECTED AGAIN TONIGHT. $$ ALBRECHT
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 3:47 AM CST, 7 hours 16 minutes earlier.
Area forecast discussion, Jan 14, 3:47 AM CST, 7 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 347 AM CST SUN JAN 14 2007 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT COLD FRONT STILL REMAINS TO THE NORTH ACROSS SOUTHERN NORTH DAKOTA...AND IS EXPECTED TO PUSH INTO THE NORTHERN CWA LATER THIS MORNING. CLOUD COVER HAS BEEN HOLDING ACROSS THE AREA AND BELIEVE THAT HIGHS ACROSS PARTS OF THE AREA WILL BE EXPERIENCED THIS MORNING AHEAD OF THE COLD FRONT. THE MAJOR SHIFT IN THE FORECAST COMES WITH THE SYSTEM MOVING OUT OF THE ROCKIES LATER TODAY. THE MODELS HAVE SHIFTED THIS SYSTEM MORE TO THE NORTH...AFFECTING MORE OF THE CWA THAN PREVIOUS MODEL RUNS HAD FORECAST. THE 700 MB LOW WILL PASS THROUGH NORTHEASTERN NEBRASKA/SIOUX CITY IA AREA THIS EVENING WITH WARM MOIST AIR PUSHING WESTWARD ON THE NORTH SIDE OF THIS LOW. VERY IMPRESSIVE OMEGA/Q-VECTOR CONVERGENCE ARE BEING PROGGED BY THE MODELS ACROSS THE REGION THIS AFTERNOON AND EVENING...WITH THE BEST LIFT LIKELY OVER SOUTHEASTERN SD. IT STILL APPEARS AS THOUGH 1-3 INCHES OF SNOW WILL BE POSSIBLE IN THE SOUTHEAST WITH THE BEST CHANCE IN DEUEL COUNTY...AND WITH AN INCH OR SO POSSIBLE FROM SPINK TO HAND TO LYMAN. INCREASED POPS...BUT WAS A LITTLE LESS ROBUST WITH POPS IN THE SOUTHWEST. THIS MAY NEED TO BE INCREASED WITH LATER FORECASTS IF MODELS CONTINUE ON CURRENT TRACK. PRECIPITATION ENDS LATE TONIGHT/EARLY TOMORROW MORNING AS THE UPPER WAVE PUSHES THROUGH THE REGION. IT APPEARS LIKELY THAT SKIES WILL CLEAR OUT MONDAY NIGHT...BUT THE WINDS BECOMING SOUTHERLY ON THE BACK SIDE OF THE DEPARTING SURFACE HIGH MAY KEEP TEMPERATURES FROM FALLING TOO FAR. STILL WENT ON THE COOL SIDE FOR NOW HOWEVER. WARMER AIR WILL PUSH INTO THE AREA TUESDAY...WITH THE WARMING CONTINUING INTO TUESDAY NIGHT. DID NOT GO WITH RISING TEMPERATURES OVERNIGHT FOR TUESDAY NIGHT YET HOWEVER. .LONG TERM...WEDNESDAY THROUGH SATURDAY THE EXTENDED MODELS ARE NOT IN THE GREATEST AGREEMENT WITH THIS RUN. THE GFS AND THE ECMWF ARE THE CLOSEST...AND GENERALLY STUCK WITH A BLEND OF THE TWO. THE PERIOD STARTS OFF WITH AN UPPER LEVEL TROUGH OVER THE ROCKIES AND WEAK RIDGING OVER THE PLAINS. A LEADING SHORTWAVE OFF OF THE TROUGH EJECTS ACROSS THE CENTRAL PLAINS ON WEDNESDAY NIGHT WHILE THE MAIN TROUGH REMAINS OVER THE ROCKIES. THE TROUGH BEGINS TO PUSH EAST ON THURSDAY...AND LOOKS TO EXTEND FROM LAKE WINNIPEG TO THE FOUR CORNERS REGION BY FRIDAY MORNING. IT THEN CONTINUES EAST...WITH NORTHWEST FLOW SETTING UP OVER THE NORTHERN PLAINS. A WEAK RIDGE SLIDES ACROSS THE PLAINS SATURDAY...WITH ANOTHER SHORTWAVE APPROACHING FROM THE NORTHWEST. AT THE SURFACE...BROAD HIGH PRESSURE WILL BE OVER THE EASTERN UNITED STATES WEDNESDAY...WITH A TROUGH OVER THE LEE OF THE ROCKIES. THE TROUGH PUSHES ACROSS THE PLAINS ON THURSDAY. TIME SECTIONS INDICATING SOME MOISTURE WITH THIS FEATURE...BUT JUST WEAK LIFT. THEREFORE...EXPECT AN INCREASE IN CLOUD COVER ON THURSDAY...BUT NO PRECIPITATION. HIGH PRESSURE INTENSIFIES OVER THE ROCKIES ON FRIDAY...WITH THE LEADING EDGE OF THE HIGH BROADENING EASTWARD OVER THE PLAINS. THIS HIGH REMAINS DOMINANT INTO THE DAY SATURDAY. A WEAK TROUGH DIGS OVER THE FAR NORTHERN PLAINS SATURDAY NIGHT...BUT DOES NOT LOOK TO BE A FACTOR UNTIL AFTER THE EXTENDED PERIOD. TEMPERATURES WILL BE BACK TO NEAR NORMAL BY THE BEGINNING OF THE PERIOD. H85 TEMPS WILL ACTUALLY BE ABOVE ZERO FOR MUCH OF THE DAY WEDNESDAY...BEFORE FALLING BACK BELOW ZERO WEDNESDAY NIGHT...THEN BACK INTO THE TEENS BELOW ZERO BY FRIDAY MORNING. SHOULD BE ENOUGH CLOUD COVER AROUND THURSDAY TO KEEP TEMPERATURES NEAR NORMAL THAT DAY AS WELL...THEN WILL SEE A SLIGHT COOL DOWN TOWARD THE START OF THE WEEKEND. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && KNUTSVIG/PARKIN
Hazardous weather outlook, Jan 14, 5:42 AM CST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ABERDEEN SD 542 AM CST SUN JAN 14 2007 MNZ039-SDZ003>011-015>017-033>035-045-151145- TRAVERSE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-STANLEY-SULLY-HUGHES- JONES- 542 AM CST SUN JAN 14 2007 /442 AM MST SUN JAN 14 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIND CHILLS MAY RANGE FROM 20 TO 25 BELOW LATE TONIGHT WITH NORTHERLY WINDS OF 10 TO 20 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND CHILLS MAY RANGE FROM 20 TO 25 BELOW MONDAY MORNING WITH NORTHERLY WINDS OF 10 TO 15 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MNZ046-SDZ018>023-036-037-048-051-151145- BIG STONE-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND- LYMAN-BUFFALO- 542 AM CST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SNOW IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON AND CONTINUE THROUGH THE EVENING BEFORE TAPERING OFF AFTER MIDNIGHT. LIGHT ACCUMULATIONS WILL BE POSSIBLE SOUTH OF A LINE FROM BIG STONE TO SPINK TO LYMAN COUNTIES...WITH THE HIGHEST ACCUMULATIONS EXPECTED TO BE IN DEUEL COUNTY WHERE UP TO 3 INCHES WILL BE POSSIBLE. WIND CHILLS MAY RANGE FROM 20 TO 25 BELOW LATE TONIGHT WITH NORTHERLY WINDS OF 10 TO 20 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIND CHILLS MAY RANGE FROM 20 TO 25 BELOW MONDAY MORNING WITH NORTHERLY WINDS OF 10 TO 15 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. KNUTSVIG
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 3:36 PM CST | Winter Weather Advisory | ABR | Codington, Deuel, Grant, Hamlin | 7 hr |
Nearby
Wind Chill Advisories in South Dakota, 2007Wind Chill Advisories in Minnesota, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.